# SDR AALA20090406TUL16

- Difficulty date: March 18, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N7517A
- Make and model: Doug DC-9-82
- Aircraft serial: 49894
- Aircraft time: 56,520 hours, 28,933 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 292727
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 2R CRACKED OUTBOARD SIDE JUST AFT OF FRAME AT STATION 1418.  INSTALLED REPLACEMENT LONGERON AND SPLICE DOUBLER PER AARD 53-30-00-2.
